The Michigan Mathematical Journal

Homotopy equivalence and differentiable pseudo-free circle actions on homotopy spheres.

Deane Montgomery and C. T. Yang

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 20, Issue 2 (1973), 145-159.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001061

Digital Object Identifier
doi:10.1307/mmj/1029001061

Mathematical Reviews number (MathSciNet)
MR0324719

Zentralblatt MATH identifier
0244.57017

Subjects
Primary: 57E15

Citation

Montgomery, Deane; Yang, C. T. Homotopy equivalence and differentiable pseudo-free circle actions on homotopy spheres. Michigan Math. J. 20 (1973), no. 2, 145--159. doi:10.1307/mmj/1029001061. https://projecteuclid.org/euclid.mmj/1029001061


Export citation